# SDR 2022FA0000068

- Difficulty date: January 31, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 35,593 hours, 29,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RW13 LWR EXIT SIGN LT BULBS INOP. RELAMPED, OPS CHECK GOOD.
